# SDR ASOA2015110514097

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG SEAT TRACK AT RBL9 BETWEEN FS364, FS409.00+128 AND 559.00 AND 394.00, MARKED AND NEED TO BE EVALUATED.  EVALUATED CORROSION ON SEAT TRACK & FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  CORROSION BLENDED SRM 51-1-06, 53-41-49 STATES TO USE SRM 53-21-49.  ALLOWABLE DAMAGE COMPLIED WITH EC/TC REO 601R-53-00-485 BY FABRICATING NEW SEAT RAIL, RBL9, FS 409.00+128 TPO FS 559.00, RAIL REO601R-53-00-485.  REMOVED SEAT TRACK  AT RL9 BETWEEN FS 409.00+128 -559.00 IAW AMM 53-1-11-000-802.  INSTALLED NEW FABRICATED SEAT TRACK AT RBL 9 BETWEEN FS 409.00+128-559.00 IAW AMM 53-01-11-000-802.
